MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Catalog Number MDS5001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "u2 error, cuff will not inflate.".
 
Additional Manufacturer Narrative
The customer/reporter described an error u2 message and reported that the cuff will not inflate; the plug was secure and proper use was verified.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications and return of the complaint sample is required to conduct a more comprehensive investigation.The reported problem was not confirmed; the cause code was updated to reflect unconfirmed defect - sample required to determine cause.No root cause was identified, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50952301
Report Number1417592-2026-55114
Device Sequence Number10446027
Product Code DXN
UDI-Device Identifier00888277675714
UDI-Public00888277675714
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS5001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown